MathSciNet Relay Station
MathSciNet bibliographic data
MR1149101 (92j:65077) 65H10 (65Y10)
Gomes-Ruggiero, Márcia A.; Martínez, José Mario; Moretti, Antonio Carlos Comparing algorithms for solving sparse nonlinear systems of equations. SIAM J. Sci. Statist. Comput. 13 (1992), no. 2, 459–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement